Alert archive / Ohio / Small Craft Advisories in 2017

Small Craft Advisory 46, NWS Cleveland, OH

May 19, 2017

NWS Cleveland, OH issued this small craft advisory at May 19, 2017, 3:58 PM EDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
May 19, 2017, 3:58 PM EDT (19:58 UTC)
Expired
May 21, 2017, 12:00 AM EDT
In force
32 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

777 
WHUS71 KCLE 191958
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
358 PM EDT FRI MAY 19 2017

LEZ142>145-200400-
/O.NEW.KCLE.SC.Y.0046.170519T1958Z-170521T0400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
358 PM EDT FRI MAY 19 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT SATURDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EDT SATURDAY
NIGHT.

* WINDS...NORTHEAST 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LOMBARDY
6 follow-up statements
845 
WHUS71 KCLE 200215
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1015 PM EDT FRI MAY 19 2017

LEZ142>145-201015-
/O.CON.KCLE.SC.Y.0046.000000T0000Z-170521T0400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
1015 PM EDT FRI MAY 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
SATURDAY NIGHT...

* WINDS...NORTHEAST 10 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
024 
WHUS71 KCLE 200735
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
335 AM EDT SAT MAY 20 2017

LEZ146>149-201545-
/O.EXA.KCLE.SC.Y.0046.000000T0000Z-170521T0400Z/
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
335 AM EDT SAT MAY 20 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT. 

* WINDS...NORTHEAST 15 TO 25 KNOTS.

* WAVES...3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$

LEZ142>145-201545-
/O.CON.KCLE.SC.Y.0046.000000T0000Z-170521T0400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
335 AM EDT SAT MAY 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS...NORTHEAST 15 TO 25 KNOTS.

* WAVES...3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
115 
WHUS71 KCLE 201401
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1001 AM EDT SAT MAY 20 2017

LEZ142>149-202215-
/O.CON.KCLE.SC.Y.0046.000000T0000Z-170521T0400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1001 AM EDT SAT MAY 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT  
TONIGHT...

* WINDS...EAST 15 TO 25 KNOTS. 

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
777 
WHUS71 KCLE 202009
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
409 PM EDT SAT MAY 20 2017

LEZ142>149-210400-
/O.CON.KCLE.SC.Y.0046.000000T0000Z-170521T0400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
409 PM EDT SAT MAY 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS...EAST 15 TO 25 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
203 
WHUS71 KCLE 210217
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1017 PM EDT SAT MAY 20 2017


LEZ149-210330-
/O.CAN.KCLE.SC.Y.0046.000000T0000Z-170521T0400Z/
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1017 PM EDT SAT MAY 20 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND WAVES HAVE DECREASED ALLOWING THE SMALL CRAFT ADVISORY
TO BE CANCELLED. 

$$

LEZ142>148-210400-
/O.CON.KCLE.SC.Y.0046.000000T0000Z-170521T0400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
1017 PM EDT SAT MAY 20 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS...EAST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY IS ISSUED WHEN WAVES OF 4 FEET OR MORE ARE
EXPECTED OR WIND SPEEDS REACH 21 TO 33 KNOTS WHICH MAY PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
DURING THESE CONDITIONS.

&&

$$
770 
WHUS71 KCLE 210402
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1202 AM EDT SUN MAY 21 2017


LEZ142>149-210515-
/O.EXP.KCLE.SC.Y.0046.000000T0000Z-170521T0400Z/
LAKE ERIE NEARSHORE WATERS FROM MAUMEE BAY TO RENO BEACH OH-
LAKE ERIE NEARSHORE WATERS FROM RENO BEACH TO THE ISLANDS OH-
LAKE ERIE NEARSHORE WATERS FROM THE ISLANDS TO VERMILION OH-
LAKE ERIE NEARSHORE WATERS FROM VERMILION TO AVON POINT OH-
LAKE ERIE NEARSHORE WATERS FROM AVON POINT TO WILLOWICK OH-
LAKE ERIE NEARSHORE WATERS FROM WILLOWICK TO GENEVA-ON-
THE LAKE OH-LAKE ERIE NEARSHORE WATERS FROM GENEVA-ON-THE-
LAKE TO CONNEAUT OH-
LAKE ERIE NEARSHORE WATERS FROM CONNEAUT OH TO RIPLEY NY-
1202 AM EDT SUN MAY 21 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

EASTERLY WINDS OF 10 TO 20 KNOTS WILL SHIFT AROUND TO THE 
SOUTHEAST OVERNIGHT WITH WAVES GRADUALLY DECREASING TO 1 TO 3 
FEET. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at May 19, 2:07 PM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, May 19, 2:07 PM EDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
207 PM EDT Fri May 19 2017

.SYNOPSIS...
High pressure over Lake Superior will shift east of the lakes by
Saturday. Low pressure will move northeast through the upper lakes
by late Sunday pulling a cold front across the area Sunday night
followed by a reinforcing cold front late Tuesday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Have raised pops for this afternoon as showers have filled in
from Toledo to Wooster. Storms have started to perk up a little
and recently received a report of half to three quarter inch
hail. Generally not expecting severe weather with only around
500 J/kg of MU CAPE but will continue to monitor this afternoon.
Also raised pops for tonight as the larger area of showers in
Indiana arrives.

Previous discussion...The swly upper flow will cause the
surface cold front to stall near the Ohio river today with
overrunning occurring. This will provide for a slight chance for
shra/tsra in the extreme south. However, some models are
hinting that remnants of a MCV may keep a batch of shra/tsra
going that could progress into our western half of the cwa this
afternoon. On average, skies should be partly to mostly cloudy.

Winds turning north will bring cooler air into the area, especially
near the lake with highs from the upper 50s in the snowbelt
lakeshore to the low to mid 70s far south. Thus, there will likely
be little rise in temps today as the cold advection offsets the
normal diurnal temp rise during the midday hours.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
Mid level moisture will continue to spread ne across the area
tonight in the overrunning flow which could result in some light
shra or sprinkles. The low level jet will increase Sat, feeding
better low level moisture into the area. The warmer and more humid
air will allow shra/tsra to spread ne across the cwa which will
continue into Sun night when a cold front will sweep east to end the
threat. Some of the storms could be strong to locally severe.

Temps will warm on on the weekend to be mainly 75 to 80 on Sunday
then cool to mostly be in the 60s on Monday as the next upper level
trough sets up camp over the Great Lakes for a while. There could be
a few instability shra develop Mon aftn and early evening from the
cold air aloft.

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
The next upper level trough will dig into the central Great Lakes on
Tuesday. The cold front associated with this storm system will cross
the region Tuesday night into early Wednesday.  Models then struggle
with the amount of jet energy that will move through tHe Great Lakes
region as northwesterly middle level flow persists. So after the
showers begin Tuesday afternoon/evening it appears we keep them in
the forecast into Friday. Rain chances may end up needing to be
nudged higher beyond Tuesday night but with the uncertainty did not
want to go more than high chance pops.

Tuesday will be the warm day of the long term with southwesterly
flow ahead of the cold front. Highs Tuesday should be near or
slightly above 70. Cooler Wednesday into Thursday with highs in the
60s.

&&

.AVIATION /18Z Friday THROUGH Wednesday/...
Scattered showers and thunderstorms have developed from near TOL-
MFD as remnants from upstream convection to the west arrive in
the area. This leading area is expected to continue weakening
as it spreads north and east. Another round of showers seen on
regional radars across Indiana will bring some showers to the
area tonight. Thunderstorms may be possible tonight but
coverage will likely be decreasing so did not include in the
terminals at this time. Otherwise ceilings will range from
MVFR/VFR with MVFR clouds filling in overnight across northwest
and north central Ohio to the north of the warm front. Winds
will range from the northeast to northwest this afternoon then
become more easterly on Saturday. Occasional gusts to 20 knots
are possible, mainly at TOL/FDY/ERI.

OUTLOOK...Non-VFR possible in showers/thunderstorms Saturday
afternoon into Sunday.

&&

.MARINE...
Cold front will be south of Lake Erie by 08Z with winds around to
the NW at all locations. As the high builds across the lake today
winds should remain in the 10 to 15 knot range. This may build waves
to 2 to 4 feet for a brief period of time this afternoon but believe
we will be fine without a small craft advisory. The high moves off
to the east tonight into Saturday as low pressure moves toward the
western Great Lakes. This should help to increase winds to 15 to 20
knots. Since these winds should persist for 12 to 18 hours we should
se waves build for the western 2/3rds of the lake. Will also have to
monitor the water levels on the Western Basin for some shoreline
flooding. Do not expect to see major problems but we may need to go
with a coastal flood watch.

Southwesterly winds will return to the lake by Sunday as a cold
front moves into the area. In the wake of the front winds become
westerly with small craft conditions possible for the eastern half
of the lake Sunday night into Monday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Adams
NEAR TERM...Adams/KEC
SHORT TERM...Adams
LONG TERM...Mullen
AVIATION...KEC
MARINE...Mullen
Hazardous weather outlook, May 19, 4:10 AM EDT, 11 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
410 AM EDT Fri May 19 2017

LEZ061-142>149-162>169-OHZ003-006>014-018>023-089-PAZ001>003-200815-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Seneca-Huron-Medina-Summit-Portage-Trumbull-Ashtabula Lakeshore-
Northern Erie-Southern Erie-Crawford-
410 AM EDT Fri May 19 2017

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 19, 12:50 PM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
1250 PM EDT FRI MAY 19 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND DMG     SHILOH                  40.97N 82.60W
05/18/2017                   RICHLAND           OH   PUBLIC

            SEVERAL TREES DOWN AND PEA SIZE

0818 PM     TSTM WND DMG     SHILOH                  40.97N 82.60W
05/18/2017                   RICHLAND           OH   EMERGENCY MNGR

            SEVERAL TREES DOWN IN THE TOWN OF SHILOH. POWER LINES
            DOWN ALSO DOWN IN TOWN. EIGHT HOMES WITHOUT POWER.
            CORRECTED REPORT FOR TIME AND ADDED REMARKS

0819 PM     HAIL             JEFFERSON               41.74N 80.77W
05/18/2017  E0.50 INCH       ASHTABULA          OH   BROADCAST MEDIA

0819 PM     HAIL             NORTH ROYALTON          41.31N 81.75W
05/18/2017  E0.50 INCH       CUYAHOGA           OH   NWS EMPLOYEE

            PEA SIZE TO HALF AN INCH DIAMETER HAIL

0840 PM     TSTM WND DMG     2 N SHENANDOAH          40.94N 82.50W
05/18/2017                   RICHLAND           OH   EMERGENCY MNGR

            SEVERAL TREES AND POWER LINES DOWN ON ROUTE 13 BETWEEN
            ROUTE 603 AND OLIVESBURG-FITCHVILLE ROAD. ROAD WAS
            BLOCKED FOR A TIME.

0841 PM     HAIL             5 E CONNEAUTVILLE       41.76N 80.27W
05/18/2017  E0.25 INCH       CRAWFORD           PA   TRAINED SPOTTER

            GUSTY WINDS AND HEAVY RAIN

0850 PM     TSTM WND DMG     3 NNE CONNEAUT LAKESHOR 41.66N 80.29W
05/18/2017                   CRAWFORD           PA   NWS STORM SURVEY

            SEVERAL DOWNED TREES ON MCCARTHY AND GIBSON ROADS IN
            SUMMIT TOWNSHIP BETWEEN CONNEAUT LAKESHORE AND
            CONNEAUTVILLE. NWS SURVEY SHOWED DAMAGE THAT SUGGESTS 70
            MPH STRAIGHT LINE WIND DAMAGE.

0910 PM     HAIL             MEADVILLE               41.65N 80.15W
05/18/2017  E0.75 INCH       CRAWFORD           PA   PUBLIC

0919 PM     HAIL             CRESTON                 40.98N 81.90W
05/18/2017  E1.00 INCH       WAYNE              OH   BROADCAST MEDIA

0920 PM     HAIL             1 NW BUCYRUS            40.81N 82.99W
05/18/2017  E0.50 INCH       CRAWFORD           OH   COCORAHS

0925 PM     HAIL             MEADVILLE               41.65N 80.15W
05/18/2017  E0.50 INCH       CRAWFORD           PA   TRAINED SPOTTER

0927 PM     HAIL             N BUCYRUS               40.80N 82.97W
05/18/2017  E0.88 INCH       CRAWFORD           OH   TRAINED SPOTTER

0929 PM     HAIL             BUCYRUS                 40.80N 82.97W
05/18/2017  E1.00 INCH       CRAWFORD           OH   TRAINED SPOTTER

            CORRECTED REPORT. REMOVED REMARKS.

0932 PM     HAIL             BUCYRUS                 40.80N 82.97W
05/18/2017  M1.00 INCH       CRAWFORD           OH   TRAINED SPOTTER

            ANOTHER REPORT OF ONE INCH DIAMETER HAIL IN BUCYRUS.

0936 PM     HAIL             MARSHALLVILLE           40.90N 81.73W
05/18/2017  E0.25 INCH       WAYNE              OH   TRAINED SPOTTER

&&

SEFCOVIC
Special weather statement, May 19, 2:05 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Cleveland OH
205 PM EDT FRI MAY 19 2017

OHZ021-031-032-191845-
Summit-Stark-Wayne-
205 PM EDT FRI MAY 19 2017

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL STARK...SOUTHERN
SUMMIT AND EASTERN WAYNE COUNTIES...

At 205 PM EDT, a strong thunderstorm was located over Wooster, moving
east at 30 mph.

Winds in excess of 30 mph and dime size hail are possible with this
storm. Penny sized hail has been reported with this storm.

Locations impacted include...
Akron, Canton, Wooster, Massillon, Barberton, Green, North Canton,
Orrville, Rittman, Doylestown, Dalton, Norton, Canal Fulton,
Smithville, Clinton, Apple Creek, Marshallville, Meyers Lake, Hills
And Dales and Portage Lakes.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4072 8198 4090 8202 4103 8145 4076 8138
TIME...MOT...LOC 1805Z 259DEG 25KT 4083 8191

Sefcovic

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 8:18 PM EDTSevere Thunderstorm WarningCLEAshtabula42 min
May 18, 8:18 PM EDTSevere Thunderstorm WarningCLERichland27 min
May 18, 8:52 PM EDTSevere Thunderstorm WarningCLEMedina, Wayne53 min
May 18, 9:32 PM EDTSevere Thunderstorm WarningCLECrawford, Richland43 min
May 19, 2:05 PM EDTSpecial Weather StatementCLEWayne40 min
May 19, 4:08 PM EDTBeach Hazards StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 2 more32 hr
May 18, 9:02 PM EDTSpecial Weather StatementCLECrawford43 min

Nearby

Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.